# SDR DL72S990688

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5245 · Air Conditioning Doors
- Part: Angle
- Condition: Corroded
- Location: Door 3448r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, CORROSION ON ATTACH ANGLE FOR A/C DOOR 3448R. REPAIRED PER MM 53-30-1.
